MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIBIAL PREP TOWER; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE REV TIBIAL PREP TOWER; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Model Number 2506-20-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The legs at the bottom of the article broke off during the or.This makes it impossible to skip under the revision.This is due to it hitting too hard.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that all pieces were retrieved form the patient and there was no surgical delay.

Brand Name
ATTUNE REV TIBIAL PREP TOWER
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11693044
Report Number1818910-2021-08295
Device Sequence Number14235142
Product Code LXH
UDI-Device Identifier10603295436034
UDI-Public10603295436034
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2506-20-100
Device Catalogue Number250620100
Device Lot NumberNW242799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/23/2021
04/23/2021
06/28/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/30/2021
05/19/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1